# SDR FDEA201905191096

- Difficulty date: May 19, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 65,628 hours, 25,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE-STA.580 STUB FLOORBEAM  AT LBL 45.5 HAS A CRACK ON AFT FLANGE AS SEEN FROM FWD CARGO COMPARTMENT. COMPLIED WITH EA F- 5310-T0347001 P1, FUSELAGE - MAIN FRAME - STA. 580 FLOORBEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR.
